# SDR CA110124005

- Difficulty date: January 22, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 64,924 hours
- Engine: Pwa PW4060
- System (JASC): 2213 · Flight Controller
- Part: Electronic Unit
- Part number: 285T0017201
- Condition: Unserviceable
- Part time: 69,349 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

GOING THROUGH 15000 UNCONTROLLED TAIL OSCILLATION BACK AND FORTH - DISCONNECTED AUTOPILOT STILL OSCILLATIONS - CALL FROM F/A - VERY VIOLENT IN TAIL- SLOWED ACFT & STOPPED - NO WARNING LIGHTS.  ON INVESTIGATION FOUND RT YAW DAMPER CHANNEL FAILING TEST, WITH INOP LIGHT REMAINING ON. TRIED REPLACING RT YAW DAMPER MODULE, NIL FIX. ORIGINAL PART RE-INSTALLED. BITE DISPLAY ON YDM SHOWED 26VAC FAIL. REPLACED RT CSEU NR 1 POWER SUPPLY MODULE IAW AMM 27-09-00/201 TEST PASSES OK. YAW DAMPER SYS OPS TEST PASSES OK. YAW DAMPER SYS OPS TEST CARRIED OUT PASS OK.
